University of Massachusetts, Boston
100 William T, Morrissey Blvd,
Boston, MA 02125

More details can be found in my CV (last updated 11/2016) and Research Statement.

Research Interests

Mirror symmetry, especially aspects related to noncommutative Hodge theory and symplectic topology.

Publications and Preprints

Gluck, H., DeTurck, D., Pomerleano, D., Vela-Vick, S., The Four-vertex theorem and its converse, Notices of the AMS, Vol. 54, 192-207., arXiv:math/0609268.

Pomerleano, D., Curved String topology and tangential Fukaya categories, Proc. Symp. Pure Math. 85, 409-422., arXiv:1111.1460.

Pomerleano, D., Curved String topology and tangential Fukaya categories II. PhD dissertation., arXiv:1208.4881.

Lin, K.H., Pomerleano, D., Global Matrix Factorizations, Math Research Letters, Vol. 20, 91-106., arXiv:1101.5847.

Halpern-Leistner, D., Pomerleano, D., Equivariant Hodge theory and noncommutative geometry, Geometry & Topology 24 (2020), 2361-2433., arXiv:1507.01924.

Pomerleano, D., On the homological algebra of relative symplectic geometry, 25 pages., Advanced Studies in Pure Mathematics no. 83, 2019 pp. 331-359.

Chan, K., Pomerleano, D., Ueda, K., Lagrangian torus fibrations and homological mirror symmetry for the conifold, Comm. Math. Phys. 341 (2016), no. 1, 135-178., arXiv:1305.0968.

Chan, K., Pomerleano, D., Ueda, K., Lagrangian sections on mirrors of toric Calabi-Yau 3-folds, 62 pages., arXiv:1602.07075.

Ganatra, S., Pomerleano, D., A log PSS morphism with applications to Lagrangian embeddings, Journal of Topology 14 (2021), 291-368., arXiv:1611.06849.

Ganatra S., Pomerleano, D., Remarks on symplectic cohomology of smooth divisor complements, 19 pages., Draft.

Cristofaro-Gardiner, D., Hutchings, M., Pomerleano, D., Torsion contact forms in three dimensions have two or infinitely many Reeb orbits, Geometry & Topology 23 (2019), 3601-3645. arXiv:1701.02262.

Ganatra, S., Pomerleano, D., Symplectic cohomology rings of affine varieties in the topological limit, Geometric and Functional Analysis 30 (2020), 334-456. arXiv:1811.03609.

Pomerleano, D., Intrinsic mirror symmetry and categorical crepant resolutions, 90 pages., arXiv:2103.01200.

Cristofaro-Gardiner, D., Pomerleano, D., Prasad, R., Zhang, B., A note on U-cyclic elements in monopole Floer homology, 13 pages, arXiv:2110.13844, to appear in Proceedings of the AMS.

González, E., Mak, C.Y., Pomerleano, D., Affine nil-Hecke algebras and Quantum cohomology, 38 pages, arXiv:2202.05785, to appear in Advances in Math.

González, E., Mak, C.Y., Pomerleano, D., Coulomb branch algebras via symplectic cohomology, 56 pages, arXiv:2305.04387.

Pomerleano, D., Seidel, P., The quantum connection, Fourier-Laplace transform, and families of A-infinity-categories, 151 pages, arXiv:2308.13567.

Ganatra, S., Hanlon, A., Hicks, J., Pomerleano, D., Sheridan, N., Integrality of mirror maps and arithmetic homological mirror symmetry for Greene-Plesser mirrors, 30 pages, arXiv:2312.01949.

Bai, S., Pomerleano, D., Equivariant formality in complex-oriented theories, 14 pages, arXiv:2405.05821.

Ganatra, S., Hanlon, A., Hicks, J., Pomerleano, D., Sheridan,N., Homological mirror symmetry for Batyrev mirror pairs, 86 pages, arxiv:2406.05272.

Bai, S., Pomerleano, D., Xu, G., Cohomological splitting over rationally connected bases, 36 pages, arxiv:2406.00931.

Teleman, C., Pomerleano, D., Quantization commutes with reduction again: the quantum GIT conjecture I, 15 pages, arxiv:2405.20301.


Calculus I (Math 140) (UMB, Fall 2018 and Spring 2019)

Fourth year course on Differential topology (Imperial, 2016)

Fourth year course Differential topology (Imperial, 2015)

RTG summer research program for undergraduates (Homological algebra) (Berkeley, 2012)

Appointments held

Research Associate, University of Cambridge

EPSRC Postdoctoral Fellowship, Imperial College London

Postdoctoral Researcher, Kavli IPMU, University of Tokyo


PhD in Mathematics, University of California, Berkeley

B.A. in Mathematics, University of Pennsylvania